# SDR UPS01236779

- Difficulty date: August 27, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,842 hours, 41,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163230
- Part serial: BN68
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD SUSPECT CORROSION BETWEEN SKIN MIDSPAR OF RT INBD MIDFLAP WBL130 APPROX. CORROSION FOUND TO BE OUT OF LIMITS, FLAP REPLACED IAW TC 1259
